# SDR CVGA20231216001

- Difficulty date: December 12, 2023
- Submitted: December 16, 2023
- Operation: Air carrier
- Aircraft: N225SB
- Make and model: Beech 400A
- Aircraft serial: RK510
- Aircraft time: 4,944 hours, 3,652 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB L AND R TR ARM LIGHTS BECAME ILLUMINATED WITHOUT THE MASTER CAUTION WARNING LIGHT. AN EMERGENCY WAS DECLARED. THE LEFT AND RIGHT THRUST REVERSERS WERE PLACED ON MEL.
